Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online
Ask a Urologist   »  

Take urine drug test at work. Test came up positive. Take aleve for joint pain in ankles and knees. Suggest

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8286 Questions
i had to take a urine drug test at work and was wondering why my test came up positive for t h c when i do not smoke any marijuana. I take aleve for it everyday for joint pain in my ankles and knees

would aleve cause a false positive urine test for thc? Please i really would like to know as soon as possible my job is on the line
Posted Fri, 27 Sep 2013 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 30 minutes later
Brief Answer:
It is unlikely to be due to Aleve.

Detailed Answer:
Thanks for your query.

Based on the facts that you have posted it appears that you have been taking Aleve (Naproxen) for joint pain and reported to have THC positive on routine urine tests.

Naproxen is a arthritis or muscular pain.

Since it does not belong to derivative of Codeine the positive THC reported in your urine could not be due to Aleve but may be due to some other medicine or extreme passive smoking.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor